MathSciNet Relay Station
MathSciNet bibliographic data
MR2058513 13B22 (14J17)
Takagi, Shunsuke; Watanabe, Kei-ichi When does the subadditivity theorem for multiplier ideals hold? Trans. Amer. Math. Soc. 356 (2004), no. 10, 3951–3961.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement